CSpace

Browse/Search Results:  1-10 of 228 Help

Selected(0)Clear Items/Page:    Sort:
Economic Design of a Linear Consecutively Connected System Considering Cost and Signal Loss 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 8, 页码: 5116-5128
Authors:  Gao, Kaiye;  Yan, Xiangbin;  Peng, Rui;  Xing, Liudong
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Silicon  Reliability  Propagation losses  Economics  Resource management  Random variables  Telecommunications  Costs  expected receivable signal fraction  linear multistate consecutively connected system (LMCCS)  reliability  signal loss  universal generating function (UGF)  
System Identification With Binary-Valued Observations Under Data Tampering Attacks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3825-3832
Authors:  Guo, Jin;  Wang, Xuebin;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:0/0  |  Submit date:2021/10/26
Estimation  Sensor systems  Security  Communication networks  Automation  Production  Binary-valued observations  compensation-oriented defense scheme  data tampering attack  system identification  
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:18/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:0/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
Interference Game for Intelligent Sensors in Cyber-physical Systems 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 13
Authors:  Ding, Kemi;  Ren, Xiaoqiang;  Qi, Hongsheng;  Shi, Guodong;  Wang, Xiaofan;  Shi, Ling
Favorite  |  View/Download:2/0  |  Submit date:2021/10/26
A novel multi-agent model for chemical self-assembly 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 7
Authors:  Ning, Zheng;  Chen, Ge
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Self-assembly  Multi-agent systems  Optimal control  Noise  
Optimal interception strategy of air defence missile system considering multiple targets and phases 期刊论文
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART O-JOURNAL OF RISK AND RELIABILITY, 2021, 页码: 10
Authors:  Gao, Kaiye;  Xiao, Hui;  Qu, Li;  Wang, Shouyang
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Interception strategy  reliability  combinatorial optimization  missile-target defence  
Optimal rotated block-diagonal preconditioning for discretized optimal control problems constrained with fractional time-dependent diffusive equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 163, 页码: 126-146
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:18/0  |  Submit date:2021/04/26
Fractional optimal control problem  Numerical discretizations  Block two-by-two linear system  Preconditioning  Spectral bounds  Krylov subspace iteration methods  Convergence property  
Asymptotically Efficient Recursive Identification of FIR Systems With Binary-Valued Observations 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 5, 页码: 2687-2700
Authors:  Zhang, Hang;  Wang, Ting;  Zhao, Yanlong
Favorite  |  View/Download:30/0  |  Submit date:2021/06/01
Finite impulse response filters  Convergence  Approximation algorithms  Adaptive control  Projection algorithms  Estimation  Control systems  Asymptotic efficiency  binary-valued observations  convergence  Cramé  r–  Rao (CR) lower bound  identification  
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:8/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation